Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Suffering from chronic migraine. Medicines triggering blood spot in vomiting, nausea, cramping. Alternative treatment?

Hi Doctor my wife is a chronic migraine sufferer she is on purbloka, tramacet , lexamil, pantocit, adco miteron. The problem is that the chronic meds for the migraines keep triggering vomitting and bright red blood spotting in the vomit, it also creates nausea and cramping which then brings on a more severe migraine. Its a viscious circle because the migraine meds do not stay down long enough to take effect and the vomitting brings on more migraines. Is there any other type of medication or treatment we can look at? This has been ongoing for 11months now
Asked On : Tue, 12 Mar 2013
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Welcome to HCM
There are so many triggers for migraine. among them hunger, hyper acidity, stress, are some factors. The vomiting is occurring due to hyper acidity might be the drug side effects of those all medicines. The blood spotting due to rapture of tiny vessels inside throat due to much straining. So the hyperacidity caused by the medications develop nausea and vomiting and that again worsening the migraine. So the treatment is required to reduce hyper acidity, to reduce the stress level and, to give a good sound sleep, a good digestion. Yes there are good scope in homeopathy and ayurveda to relieve migraine headache for a long term period. you should also adopt a healthy food habits mostly consist of natural fruits and vegetables, avoid all sorts of junk foods, drink plenty of water, practice regular medication and consult to any qualified homeopath or ayurveda for a long term cure of this migraine
Thank you
Answered: Wed, 13 Mar 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1. is she taking/consuming precipitating factors for migraine: i.e. excess of tyramine in diet, such as chocolates,tomatoes,cheese, soy sauce,pickled vegetables,beer,wine,fava beans, pineapples, raisins?
2. tell her to avoid these food stuff along with avoiding late nights, remaining empty stomach for long hours (eat at 2hr regularly interval.)
3. You can opt for Ayurveda treatment as the case is increasingly becoming troublesome and chronic.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor